# SDR KBM2005F00017

- Difficulty date: February 27, 2004
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N751H
- Make and model: Snias AS350B2
- Aircraft serial: 3403
- System (JASC): 2150 · Cabin Cooling System
- Part: Blower
- Part number: 0500844
- Part serial: 99023
- Condition: Inoperative
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONER BLOWING AMBIENT TEMP, AIR ONLY, REMOVED AND REPLACED.(K)
